# SDR SIMA20230309002

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 41,415 hours, 36,729 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION ON EICAS FLAP 45 INDICATION ON THE EICAS AND RMU DECLARED EMERGENCY. THE FAIL MESSAGE CAME ON AFTER SELECTING FLAPS 45 AND INDICATING FLAPS 45-C/A-DOWNLOADED CMC AND FOUND FLAP DRIVE TX FAIL MESSAGE ON CMC T/S FLAP DRIVE TX FAIL IAW FIM 27-51-00-801-804 SUBTASK 1 OPS CHECK FLAP SYS IAW EMB AMM 27-51-00-700-801 FOUND TO BE A TRANSITORY CONDITION NO FUTHER DEFECTS NOTED AT THIS TIME
